| Model Number |
77100FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the feeding sets were leaking during feeding which caused an unknown volume of feed (breast milk) to be lost.
Additional Manufacturer Narrative
H 3: evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Two used samples were received for evaluation.Visual and functional evaluation was performed, and both have detached lines from the cassette.The root cause and action plan will be documented through formal corrective and preventative action (capa).This complaint will be closed with no further action and will be used for tracking and trending purposes.